# SDR DALA2018071304479

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 55,404 hours, 18,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR FORWARD MID SECTION FOUND U/S DURING SERVICE CHK. REMOVED AND REPLACED CHARGER AND BATT FOR M11486 IAW AMM 33-51.
